| Model Number |
WA50021B |
| Medical Device Problem Codes |
Break (1069); Poor Quality Image (1408); Dent in Material (2526); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the distal fiber breakage and the dents and scratches on the objective frame at the distal end was traced to component failure.In addition, the cause of the image being out of field was determined to be a bent outer tube.The date of event is unknown.Additional information will be provided if available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the rigid video laparoscope to the service center for a separate issue.During the device analysis, the service repair technician identified that the device exhibited distal fiber breakage, dents and scratches on the objective frame at the distal end, and an image that was out of field.There was no patient involvement.